Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 252, Number 4, Pages 801–804 (Mi dan43631)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

Williams solenoids and their realization in two-dimensional dynamical systems

A. G. Fedotov

Moscow Institute of Electronic Engineering

Full text: PDF file (628 kB)

Bibliographic databases:
UDC: 519.2
Presented: А. Н. Колмогоров
Received: 05.02.1980

Citation: A. G. Fedotov, “Williams solenoids and their realization in two-dimensional dynamical systems”, Dokl. Akad. Nauk SSSR, 252:4 (1980), 801–804

Citation in format AMSBIB
\Bibitem{Fed80}
\by A.~G.~Fedotov
\paper Williams solenoids and their realization in two-dimensional dynamical systems
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 252
\issue 4
\pages 801--804
\mathnet{http://mi.mathnet.ru/dan43631}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0580824}
\zmath{https://zbmath.org/?q=an:0489.58019}


Linking options:
  • http://mi.mathnet.ru/eng/dan43631
  • http://mi.mathnet.ru/eng/dan/v252/i4/p801

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. V. Plykin, “On the geometry of hyperbolic attractors of smooth cascades”, Russian Math. Surveys, 39:6 (1984), 85–131  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. Kh. Aranson, V. Z. Grines, “The topological classification of cascades on closed two-dimensional manifolds”, Russian Math. Surveys, 45:1 (1990), 1–35  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. Yu. Zhirov, “Hyperbolic attractors of diffeomorphisms of orientable surfaces”, Russian Acad. Sci. Sb. Math., 82:1 (1995), 135–174  mathnet  crossref  mathscinet  zmath  isi
    4. A. Yu. Zhirov, “Combinatorics of One-Dimensional Hyperbolic Attractors of Diffeomorphisms of Surfaces”, Proc. Steklov Inst. Math., 244 (2004), 132–200  mathnet  mathscinet  zmath
    5. A. G. Fedotov, “On the Realization of the Generalized Solenoid as a Hyperbolic Attractor of Sphere Diffeomorphisms”, Math. Notes, 94:5 (2013), 681–691  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. A. G. Fedotov, “On the Solenoidal Representation of the Hyperbolic Attractor of a Diffeomorphism of the Sphere”, Math. Notes, 101:1 (2017), 181–183  mathnet  crossref  crossref  mathscinet  isi  elib
    7. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Solenoidal attractors of diffeomorphisms of annular sets”, Russian Math. Surveys, 75:2 (2020), 197–252  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:41
    Full text:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021